# SDR SWAA2014101532968

- Difficulty date: October 2, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 36,345 hours, 21,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6541730
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT STRAP HOOK CORRODED.  R & R STRAP IAW MM.
